| Model Number |
M00558650 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during esophageal dilation procedure to treat stricture performed on (b)(6) 2025.During the procedure, the cre was inserted down the scope working channel to the stricture site.A cre steriflate was used to attempt to inflate the balloon, however it did not inflate.There appeared to be a small hole where the inflation water was leaking out from.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.